Alert archive / Colorado / Frost Advisories in 2011

Frost Advisory 2, NWS Denver/Boulder, CO

October 9, 201112 counties in Colorado

NWS Denver/Boulder, CO issued this frost advisory at Oct 9, 2011, 1:45 PM MDT for 12 counties in Colorado. It took effect at Oct 10, 2011, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2011, 1:45 PM MDT (19:45 UTC)
In effect from
Oct 10, 2011, 12:00 AM MDT
Expired
Oct 10, 2011, 8:00 AM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Morgan County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 8 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
-157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WWUS75 KBOU 091945
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
145 PM MDT SUN OCT 9 2011

...A FROSTY MORNING EXPECTED MONDAY...

.SKIES WILL CLEAR THIS EVENING ALLOWING TEMPERATURES TO DROP TO
NEAR FREEZING MONDAY MORNING. AREAS NORTH OF DENVER WILL HAVE
COLDER TEMPERATURES THAN THIS MORNING...WITH WIDESPREAD FROST AND
THE COLDEST SPOTS EXPERIENCING THEIR FIRST FREEZE. IN THE DENVER
AREA TEMPERATURES WILL BE A LITTLE WARMER...BUT THERE WILL BE FROST
IN SOME AREAS. SOUTH OF DENVER TEMPERATURES WILL LIKELY GO BELOW
FREEZING AGAIN IN THE COLDER PLACES.

COZ038>047-100400-
/O.NEW.KBOU.FR.Y.0002.111010T0600Z-111010T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
145 PM MDT SUN OCT 9 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
MONDAY. 

* TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING IN THE EARLY
  MORNING HOURS. LOWS WILL BE IN THE LOWER TO MID 30S...WITH SOME
  UPPER 20S IN AREAS SOUTH AND SOUTHEAST OF DENVER.

* IMPACTS...ANY REMAINING TENDER PLANTS WILL BE AFFECTED BY THE
  COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF
POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS.

&&

$$

GIMMESTAD
2 follow-up statements
359 
WWUS75 KBOU 100503
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1103 PM MDT SUN OCT 9 2011

...A FROSTY MORNING EXPECTED MONDAY...

.SKIES WILL CLEAR OVERNIGHT ALLOWING TEMPERATURES TO DROP TO NEAR FREEZING
MONDAY MORNING. AREAS NORTH OF DENVER WILL HAVE COLDER
TEMPERATURES THAN THIS MORNING...WITH WIDESPREAD FROST AND THE
COLDEST SPOTS EXPERIENCING THEIR FIRST FREEZE. IN THE DENVER AREA
TEMPERATURES WILL BE A LITTLE WARMER...BUT THERE WILL BE FROST IN
SOME AREAS. SOUTH OF DENVER TEMPERATURES WILL LIKELY GO BELOW
FREEZING AGAIN IN THE COLDER PLACES.

COZ038>047-101315-
/O.CON.KBOU.FR.Y.0002.111010T0600Z-111010T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
1103 PM MDT SUN OCT 9 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT MONDAY. 

* TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING IN THE EARLY 
  MORNING HOURS. LOWS WILL BE IN THE LOWER TO MID 30S...WITH 
  SOME UPPER 20S IN AREAS SOUTH AND SOUTHEAST OF DENVER. 

* IMPACTS...ANY REMAINING TENDER PLANTS WILL BE AFFECTED BY THE 
  COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF
POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS.

&&

$$
071 
WWUS75 KBOU 101356
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
756 AM MDT MON OCT 10 2011

COZ038>047-101500-
/O.EXP.KBOU.FR.Y.0002.000000T0000Z-111010T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
756 AM MDT MON OCT 10 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING.
TEMPERATURES ALONG THE URBAN CORRIDOR AND ADJACENT PLAINS REACHED
LOWS IN THE LOWER AND MID 30S.  


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 9, 9:37 AM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Oct 9, 9:37 AM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
937 AM MDT SUN OCT 9 2011

.UPDATE...A FEW WEAK SHOWERS HAVE DEVELOPED FROM CHEYENNE TOWARD
FORT MORGAN. THIS WAS NOT UNEXPECTED AND EXPECT THAT THE EXISTING
LOW POPS SHOULD COVER IT. MODEL SOUNDINGS SHOW A SHALLOW INVERSION
NOT BREAKING OVER THE NORTHEAST CORNER...THOUGH THE STABILITY DOES
DECREASE IN THE MID LEVELS. SUSPECT THIS BACK EDGE SHOWER BAND
WILL DIMINISH AS IT DRIFTS EASTWARD. MEANWHILE STRATOCUMULUS
DEVELOPING FURTHER WEST WILL PROBABLY STICK AROUND FOR A WHILE AS
DRYING IS ONLY GRADUAL. UPDATED THE FORECAST JUST TO SLOW ALL OF
THIS DOWN A FEW HOURS.

WILL HAVE TO LOOK AT TEMPERATURES TONIGHT...BUT AT THIS POINT IT
LOOKS LIKE THERE IS PROBABLY ENOUGH WIND AND WARMING TO KEEP
FREEZING TEMPS PRETTY SPOTTY.

&&

.AVIATION...FAIRLY WIDESPREAD CLOUD DECK BETWEEN 4000 AND 5000 FT
AGL WILL PERSIST THROUGH EARLY AFTERNOON...THEN GRADUALLY
DISSIPATE. SOME CHANCE THAT THERE WILL BE ENOUGH OF THIS TO
PRECLUDE VISUAL APPROACHES AT KDEN DURING THE AFTERNOON. THERE ARE
SOME LOWER CLOUDS AROUND 2500 AGL OUT THERE...MAINLY EAST OF
DENVER BUT THEY MAY BACK INTO KDEN/KAPA FOR A WHILE THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 415 AM MDT SUN OCT 9 2011/

SHORT TERM...PRECIPITATION OVER THE FORECAST AREA HAS COME TO AN
END AS THE UPPER LEVEL LOW COVERING THE STATE HAS BEEN WEAKENING
OVERNIGHT.  STRONG SOUTHERLY FLOW ALOFT CONTINUES OVER EASTERN
COLORADO AS THE UPPER TROUGH AXIS BISECTS THE STATE FROM NORTH TO
SOUTH.  AT THE SURFACE...STRONG PRESSURE GRADIENTS BETWEEN A SURFACE
HIGH OVER CENTRAL WYOMING AND A SURFACE LOW OVER NORTHWEST KANSAS
HAVE BEEN KEEPING GUSTY WINDS BLOWING ON THE PLAINS ALL NIGHT.  ALL
OF THE WIND BLOWING ALONG WITH A MID LEVEL CLOUD DECK ON THE EAST
SIDE OF THE TROF AXIS HAS HELPED KEEP TEMPERATURES FROM FALLING
LOWER THAN THE UPPER 30S.  WINDS MAY STILL DIMINISH OVER THE NEXT
COUPLE HOURS...ALLOWING TEMPERATURES TO COOL NEAR FREEZING...SO WILL
LET THE FREEZE WARNING CONTINUE...EVEN THOUGH THE CHANCES OF IT
VERIFYING ARE GETTING PRETTY SLIM.

AS FOR THE REST OF TODAY...CLOUD COVER SHOULD BE ON THE DECREASE AS
THE UPPER TROUGH CONTINUES TO WEAK AND LIFT NORTHEAST OF COLORADO.
THE AIRMASS SHOULD BEGIN DRYING OUT UNDER THE SUBSIDENCE ON THE WEST
SIDE OF THE TROUGH AXIS.  TEMPERATURES ON THE PLAINS SHOULD WARM
BACK INTO THE 50S...IN THE ABSENCE OF PRECIPITATION.  IN THE
MOUNTAINS...A FEW SHOWERS MAY POP UP IN THE AFTERNOON AS COLD
TEMPERATURES ALOFT LINGER OVER THE REGION.  ALL IN ALL IT WILL BE
LESS EVENTFUL THAN SATURDAY WAS.  THE DRYING TREND SHOULD CONTINUE
OVERNIGHT AS HIGH PRESSURE FROM THE SOUTHWESTERN U.S. BEGINS TO
BUILD OVER COLORADO.  LOW TEMPERATURES WILL RETURN TO NEAR SEASONAL
NORMALS.

LONG TERM...DRY WLY FLOW ALOFT WILL BE OVER THE AREA ON MON WITH
RISING TEMPS WHICH SHOULD RANGE FROM 65 TO 70 OVER NERN CO.  BY TUE
A WEAK UPPER LEVEL TROUGH WILL MOVE INTO THE AREA WITH A DECENT
UPPER LEVEL JET IN WNW FLOW ALOFT.  CROSS-SECTIONS SHOW SOME
INCREASE IN MOISTURE OVER THE MTNS FM TUE AFTN INTO TUE NIGHT SO
SHOULD SEE A CHC OF PCPN DUE TO FAVORABLE OROGRAPHICS.  OVER NERN CO
IS WILL BE DRY WITH DOWNSLOPE LOW LVL FLOW IN PLACE WHICH SHOULD
ALLOW FOR TEMPS TO RISE INTO THE LOWER TO MID 70S.  ALSO EXPECT SOME
GUSTY WINDS TO DVLP IN AND NR THE FOOTHILLS TUE AFTN THRU TUE NIGHT
AS WELL.  COULD SEE A SLIGHT CHANCE OF -SHRA ALONG THE CO-NE BORDER
TUE NIGHT AS THIS AREA WILL BE IN THE FAVORED LEFT FNT QUADRANT OF
UPPER LEVEL JET.

BY WED THE UPPER LEVEL TROUGH WILL EXIT THE AREA WITH DRY NWLY FLOW
ALOFT.  A WK FNT WILL AFFECT NERN CO WITH SLIGHTLY COOLER TEMPS AND
GUSTY NWLY WINDS FM THE FOOTHILLS ACROSS THE NERN PLAINS.  FOR THU
DRY NWLY FLOW ALOFT WILL CONT AS A WK SFC LEE TROUGH DEVELOPS NR THE
FOOTHILLS.  HIGHS SHOULD RISE A FEW DEGREES OVER NERN CO AS WK
DOWNSLOPE FLOW REDEVELOPS BY THU AFTN.  LITTLE CHANGE EXPECTED FOR
FRI AS DRY WNW FLOW ALOFT WILL CONTINUE.  HIGHS SHOULD RISE BACK
INTO THE 70S ACROSS NERN CO BASED ON LATEST 850-700 MB TEMPS.

FOR NEXT WEEKEND SOME DIFFERENCES ARE SHOWING UP BETWEEN THE GFS AND
ECMWF AS THE GFS SHOWS A RIDGE ACROSS THE AREA FM SAT INTO SUN WITH
ABV NORMAL TEMPS AND DRY CONDITIONS WHILE THE ECMWF SHOWS AN UPPER
LEVEL TROUGH MOVING INTO THE AREA BRINGING COOLER TEMPS AND A CHC
OF PCPN.  CANADIAN MODEL FOR NOW AT LEAST FAVORS THE GFS SO WILL
KEEP FCST DRY WITH TEMPS ABV NORMAL.

AVIATION...MODERATE NORTHERLY WINDS HAVE PERSISTED THROUGH THE
PRE-DAWN HOURS ALONG WITH A MID-LEVEL DECK OF CLOUD COVER.  BOTH OF
THESE FACTORS HAVE WORKED AGAINST THE DEVELOPMENT OF PATCHY FOG.
HOWEVER...IF WINDS DECREASE OVER THE NEXT HOUR OR TWO AND THE CLOUD
LAYER MOVES AWAY...THEN THE MOIST AIRMASS WHICH IS IN PLACE WILL BE
RIPE FOR THE FORMATION OF FOG.  SATELLITE IMAGERY INDICATES THERE IS
QUITE A BIT OF STRATUS CLOUD COVER OVER THE NORTHERN HALF OF THE
STATE.  IFR CIGS AND VSBYS WILL RESULT IF PATCHY FOG DEVELOPS IN THE
SOUTH PLATTE VALLEY AROUND SUNRISE.  BY MID-MORNING...ANY FOG AND
STRATUS SHOULD BE DISSIPATING WITH HIGHER CLOUD DECKS ALSO
DISSIPATING.  NO AVIATION IMPACTS ARE EXPECTED FOR THIS AFTERNOON OR
OVERNIGHT.  WINDS WILL REMAIN OUT OF THE NORTH TO NORTHWEST ALL DAY
AND THEN RETURN TO NORMAL DIURNAL SOUTHERLIES TONIGHT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GIMMESTAD
SHORT TERM...DANKERS
LONG TERM....RPK
AVIATION...DANKERS
Hazardous weather outlook, Oct 9, 11:04 AM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1104 AM MDT SUN OCT 09 2011

COZ030>051-101200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1104 AM MDT SUN OCT 09 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ONLY ISOLATED LIGHT RAIN SHOWERS ARE EXPECTED THIS AFTERNOON...
MAINLY NEAR THE NORTHERN COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GIMMESTAD/COOPER

Nearby

Frost Advisories in Colorado, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.